Kelsey

Member
  • Content count

    55
  • Joined

  • Last visited


Community Reputation

2 Neutral

1 Follower

About Kelsey

Member
  • Birthday 04/04/1991

Contact Methods

  • ICQ 0

Profile Information

  • Gender Female
  • Location West Virginia

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. Hi! I am about to leave for Ghana for the fall semester (September-December). Last time I was in Africa (Uganda), I developed the worst acne of my life, I'm assuming from the extreme head and EXTREME dust that covered me every day. I know that Ghana is just as dusty. When I got home from Uganda, I went on Accutane, which essentially cleared me up. I live in New Orleans now, and I have begun to get acne almost comparable to my pre-Accutane days, again, I am assuming because of the humidity and sweat. I have heard good things about the Regimen and plan on using it until I can come back home and reevaluate Accutane round two. My question is this--I have read that the Regimen can cause bad sensitivity to sun, and I am a pretty pale person going to Africa. If I put sunscreen over my moisturizer every day, as I plan on doing, will this cause me to break out or negate the effects of the Regimen? I know you are not supposed to veer from the steps, and this would definitely be veering, but I can't burn (particularly when I will also be on Doxy 100 mg every day for Malaria precautions). What would you do in my situation? Just add the sunscreen and risk it? Or just not use the Regimen at all? Thank you!
  2. Hello! I I have had bad cystic acne or a while now. Two years ago I finished accutane and my skin was as good as it ever has been. Fast forward to me moving to New Orleans and I don't know if it's the humidity or what (a 3 months stay in Uganda is what really triggered my last flare up) but my cystic acne is back as bad as it was before and self esteem as a 25 year old woman is as low as its been. I work as a social worker in a hospital, and recently multiple coworkers have pointed out my break outs. I have been told to wear more make up if I didn't want comments or to eat healthier if I don't want to look like a teenager. I am super sensitive about my skin and knowing people notice it just makes me never want to go to work or in public. Does anyone know how to respond? I don't know how because the one time I did I was told I was too sensitive. Additionally, I'm about to spend 3 months in Ghana so going back on accutane is out of the question until at least January. Any advice on what to do in the meantime? I'm so discouraged and disappointed.